# SDR ABXA2023042868

- Difficulty date: April 3, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 68,490 hours, 45,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANNCE IN CVG IN JULY OF 2022 CORROSION DAMAGE WAS FOUND NEAR THE AFT LOWER CARGO DOOR AND WAS TEMPORARILY REPAIRED, WHEN A PERMANENT REPAIR COULD HAVE BEEN INSTALLED. THE AIRCRAFT IS NOW IN C-CHECK. THE PURPOSE OF THIS REA IS TO REPLACE TEMPORARY REPAIR. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED AND PERMANENT REPAIR INSTRUCTIONS PROVIDED. REPAIR WAS COMPLETED ON ABX-REA-5365-64956-01
